Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Wave propagation near a smooth caustic


Author: Donald Ludwig
Journal: Bull. Amer. Math. Soc. 71 (1965), 776-779
MathSciNet review: 0183271
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Buchal, The boundary layer formalism for convergent series solutions of the wave equation with reference to the focussing of discontinuities. Parts I and II, Univ. of Wisconsin, MRC Tech. Rep. No. 199 and No. 211, 1960 and 1961.
  • 2. R. N. Buchal and J. B. Keller, Boundary layer problems in diffraction theory, Comm. Pure Appl. Math. 13 (1960), 85–114. MR 0119789 (22 #10549)
  • 3. B. Friedman, Stationary phase with neighboring critical points, J. Soc. Indust. Appl. Math. 7 (1959), 280–289. MR 0109272 (22 #159)
  • 3. B. Friedman, Stationary phase with neighboring critical points, J. Soc. Indust. Appl. Math. 7 (1959), 280–289. MR 0109272 (22 #159)
  • 4. F. W. J. Olver, The asymptotic solution of linear differential equations of the second order for large values of a parameter, Philos. Trans. Roy. Soc. London. Ser. A. 247 (1954), 307–327. MR 0067249 (16,695c)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11390-8
PII: S 0002-9904(1965)11390-8